Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 4, NWS Little Rock, AR

April 4, 20116 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 4, 2011, 9:08 AM CDT for 6 counties in Arkansas. It was in force for 22 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 9:08 AM CDT (14:08 UTC)
Expired
Apr 4, 2011, 9:30 AM CDT
In force
22 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Cleveland County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 9:09 AM CDTTSTM WND DMGGurdon, ARMULTIPLE POWER LINES AND TREES DOWN WITH CITY WIDE POWER OUTAGES IN GURDON. SEVERAL ROADS ARE BLOCKED BY FALLEN TREES. ONE HOME HAS BEEN REPORTED WITH MAJOR DAMAGE. NO INJURIES REPORTED AT THIS TIME.
Apr 4, 9:09 AM CDTTORNADO 1Nw Whelen Springs, ARA TORNADO TOUCHED DOWN NEAR WHELEN SPRINGS THEN MOVED EAST OF TOWN BEFORE LIFTING. NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN. OTHER POWER POLES WERE SNAPPED. ONE HOME HAD SOME SHINGLES AND A TV ANTENNA BLOWN OF THE ROOF...WITH SOME SIDING ALSO TORN OFF. A
Apr 4, 9:10 AM CDTTSTM WND DMG2 W Kansas, ARONE LARGE TREE WAS BLOWN DOWN.
Apr 4, 9:10 AM CDTTSTM WND DMG3 Ese Whelen Springs, ARONE LARGE TREE WAS BLOWN DOWN.
Apr 4, 9:13 AM CDTTSTM WND DMG5 Ese Whelen Springs, ARONE LARGE TREE WAS BLOWN DOWN.
Apr 4, 9:14 AM CDTTSTM WND DMG1 Se Kansas, ARONE LARGE TREE WAS BLOWN DOWN.
Apr 4, 9:24 AM CDTTSTM WND DMG3 S Dalark, ARTREES WERE BLOWN DOWN.
Apr 4, 9:28 AM CDTTSTM WND DMG2 Nw Manning, ARTREES WERE BLOWN DOWN.
Apr 4, 9:28 AM CDTTSTM WND DMG2 Se Manning, ARTREES WERE BLOWN DOWN.
Apr 4, 9:28 AM CDTTSTM WND DMG4 Se Manning, ARTREES WERE BLOWN DOWN.
Apr 4, 9:28 AM CDTTSTM WND DMGDalark, ARMULTIPLE TREES DOWN IN DALARK.
Apr 4, 9:28 AM CDTTSTM WND DMGManning, ARTREES AND POWER LINES WERE BLOWN DOWN.
Apr 4, 9:32 AM CDTTSTM WND GST 65Dalark, AR
Apr 4, 9:34 AM CDTTSTM WND DMG2 Nnw Tulip, ARTREES WERE BLOWN DOWN.
Apr 4, 9:37 AM CDTTSTM WND DMG2 Se Tulip, ARTREES WERE BLOWN DOWN.
Apr 4, 9:37 AM CDTTSTM WND DMG4 Nw Leola, ARTREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 3:44 AM CDTSevere Thunderstorm WatchSPC7 hr
Apr 4, 7:22 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WFUS54 KLZK 041408
TORLZK
ARC019-025-039-053-059-103-041500-
/O.NEW.KLZK.TO.W.0004.110404T1408Z-110404T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  WEST CENTRAL GRANT COUNTY IN CENTRAL ARKANSAS...
  DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  NORTHWESTERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 1000 AM CDT

* AT 905 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES SOUTHWEST OF WHELEN SPRINGS...OR 14 MILES
  EAST OF PRESCOTT. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 65 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHELEN SPRINGS...     THIEL...              SPARKMAN...
  LUNET...              LEOLA...              GURDON...
  EAGLETTE...           DOGWOOD...            CARTHAGE...
  BEIRNE...             WILLOW...             VADEN...
  TULIP...              TATES BLUFF...        READER...
  RAMSEY...             PRINCETON...          PINE GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
      3383 9320 3384 9328 3388 9330 3432 9252
      3392 9228 3368 9310
TIME...MOT...LOC 1408Z 243DEG 56KT 3382 9310

$$

64
1 follow-up statement
057 
WWUS54 KLZK 041430
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CDT MON APR 4 2011

ARC019-025-039-053-059-103-041439-
/O.CAN.KLZK.TO.W.0004.000000T0000Z-110404T1500Z/
CLARK AR-OUACHITA AR-CLEVELAND AR-DALLAS AR-GRANT AR-HOT SPRING AR-
930 AM CDT MON APR 4 2011

...THE TORNADO WARNING FOR SOUTHEASTERN HOT SPRING...WEST CENTRAL
GRANT...DALLAS...NORTHWESTERN CLEVELAND...NORTHWESTERN OUACHITA AND
SOUTHEASTERN CLARK COUNTIES IS CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR THE AREA. GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 3 PM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
PORTIONS OF SOUTHWEST ARKANSAS UNTIL 1030 AM.

LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
      3383 9320 3384 9328 3388 9330 3432 9252
      3392 9228 3368 9310
TIME...MOT...LOC 1429Z 243DEG 56KT 3396 9275

$$

58

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:45 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 4, 6:45 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
645 AM CDT MON APR 4 2011

.AVIATION...
MVFR CEILINGS WITH AREAS OF IFR CEILINGS WILL START MONDAY. SHOWERS
AND THUNDERSTORMS WILL HAVE MAINLY MVFR CEILINGS AND VISIBILITIES...
WHILE STRONGER STORMS WILL HAVE IFR CONDITIONS. THE COLD FRONT WILL
DEVELOP THE SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT AS IT
SAGS SE THROUGH AR TODAY. ISOLATED STRONG TO SEVERE STORMS WITH
LARGE HAIL...STRONG WINDS WILL BE POSSIBLE. WINDY CONDITIONS WILL
CONTINUE TODAY WITH S TO SW WINDS FROM 15 TO 25 KNOTS WITH GUSTS
AROUND 30 KNOTS. WIND SHEAR WILL ALSO BE PRESENT AT ALL TAFS WITH SW
WINDS REACHING 35 TO 45 KNOTS DUE TO A LOW LEVEL JET. BEHIND THE
COLD FRONT MAINLY MVFR CEILINGS EXPECTED WITH LIGHT SHOWERS AND
RAIN. WINDS WILL SWITCH TO THE NW AND BE 10 TO 20 KNOTS AND WITH
GUSTS OVER OVER 20 KNOTS. THE COLD FRONT WILL PUSH OUT OF THE STATE
THIS EVENING AND PUSH THE RAIN OUT OF THE STATE. (59)

&&

.PREV DISCUSSION... /ISSUED 431 AM CDT MON APR 4 2011/

...SCATTERED SEVERE THUNDERSTORMS EXPECTED THROUGH EARLY THIS
AFTERNOON...

.SHORT TERM...EARLY THIS MORNING THROUGH THURSDAY NIGHT

YET ANOTHER MUDDLED...DIFFICULT CONVECTIVE FCST FOR THE NATURAL
STATE AS SEVERAL POSITIVE SVR WX PARAMETERS BATTLE WITH SOME
NEGATIVE TIMING AND A STAUNCH CAPPING INVERSION.

EARLY THIS MORNING...A LEAD IMPULSE IS MOVING EAST IN FAST UPR FLOW
OVER TX AND SHOULD IMPACT AR THROUGH ABOUT 13Z THIS AM. AT THE SAME
TIME...H5 HEIGHT FALLS HAVE COMMENCED WITH A 40-50 METER FALLS
EXPECTED OVER THE NEXT 6 HOURS. A FOCUSED AREA OF MSTR POOLING HAS
RESULTED IN MUCAPE VALUES PUSHING 3000 J/KG NEAR MENA AND THE LEAD
IMPULSE IS APPROACHING...AS SEEN BY THE STORMS NEAR THE DFW
METROPLEX. AS STORMS CONTINUE TO FIRE NORTH OF THE I30 CORRIDOR...A
SVR TSTRM WATCH HAS BEEN ISSUED FOR ROUGHLY THE WESTERN HALF OF AR.
THE MAIN THREATS WITH THESE STORMS WILL BE HAIL AS THEY STRUGGLE TO
TAP THE BNDRY LAYER. HOWEVER...DAMAGING WINDS AND AN ISOLATED
TORNADO CANNOT BE RULED OUT IN THE STRONGEST STORMS AS GUSTY WINDS
HAVE KEPT THE BNDRY LAYER MIXED OVERNIGHT AND UPR FORCING COULD
REMOVE ENOUGH CAPPING FOR STORMS TO TEMPORARILY BECOME SFC BASED.
CONCERNS FOR WIDESPREAD SFC BASED STORMS WILL INCREASE MID
MORNING...AFTER A FEW HRS OF DIURNAL HEATING.

FROM MID MORNING ON...A VERY POWERFUL H5 JET WILL PUMP BULK SHEAR
VALUES THROUGH THE ROOF LATER WITH 60-70KTS OF 0-6KM SHEAR IMPINGING
ON THE NWRN EDGE OF A MORE UNSTABLE AIRMASS CHARACTERIZED BY MLCAPE
VALUES AOA 1500 J/KG. THE ULTIMATE QUESTION FOR TODAY IS WHERE WILL
THE COLD FRONT WILL BE WHEN DIURNAL HTG ALLOWS RAPID INTENSIFICATION
OF SFC BASED THUNDERSTORMS. AFTER THE EARLY MORNING BOUT OF
SCATTERED/CLUSTERED CONVECTION...CONDS ARE FAVORABLE FOR AN
IMPRESSIVE LINE OF WIDESPREAD STORMS TO DEVELOP ALONG THE COLD FRONT
LATE THIS MORNING INTO THE AFTERNOON. ATTM...IT APPEARS THE GREATEST
THREAT LIES TO THE EAST OF THE I30/US67 CORRIDOR... WHERE DAMAGING
WINDS...LARGE HAIL...AND EVEN ISOLATED TORNADOES WILL BE POSSIBLE.
IT LOOKS LIKE THE BEST WINDOW FOR THE LINE TO DEVELOP AND AFFECT
AREAS E OF I30/US67 WILL BE ABOUT 10AM-3PM. BEYOND 3PM...EVERYTHING
SHOULD BE WELL EAST OF THE CWA.

THE LAKE WIND ADVISORY CONTS TODAY AS WINDS REMAIN VERY GUSTY AHEAD
OF THE FRONT AND POST FRONTAL WINDS THIS AFTERNOON WILL ALSO BE
QUITE STRONG.

THOUGH WINDS WILL STILL BE BREEZY EARLY MON NIGHT THEY WILL DIE DOWN
LATER AS HIGH PRESSURE SETTLES IN AFTER 06Z. THIS...COMBINED WITH
VERY LOW SFC DEWPTS SHOULD RESULT IN LOW TEMPS TONIGHT TANKING INTO
THE LOW TO MID 30S IN MANY PLACES. DUE TO THE EVENT BEING
MARGINAL...HAVE OPTED TO FORGO A FREEZE WATCH ATTM...BUT A FEW
PLACES WILL LIKELY APPROACH 32F BY EARLY TUE MORNING...ESPECIALLY IN
THE RIVER VALLEYS.

REST OF FCST FROM TUE ON LOOKS ON TRACK WITH FEW CHANGES NEEDED.

&&

.LONG TERM...FRIDAY THROUGH SUNDAY

THE EXTENDED FORECAST WILL MAINLY HAVE A LOW CHANCE OF RAIN EACH DAY
DUE TO A MOIST AND WARM AIR MASS OVER THE AREA...AND WEAK SHORT WAVE
ENERGY MOVING OVER AR FROM THE SW UPPER FLOW. THE UPPER LOW OVER THE
SW U.S. IS FORECAST TO GRADUALLY MOVE E THEN NE AND SPREAD A BIT
MORE ENERGY TO THE SOUTHERN PLAINS. THE TREND IS MOST OF THE ENERGY
WILL LIFT OVER WESTERN TO NORTHERN AR...WITH LESS OVER CENTRAL AND
SOUTH. DUE TO INCONSISTENCIES IN THE MODELS CONCERNING THE AMOUNT OF
SHORT WAVE ENERGY AND HOW FAR EAST IF WILL MAKE IT...SLIGHT TO LOW
CHANCE POP IS WHAT WE WILL GO WITH THROUGH SUNDAY. GFS IS MOVE
AGGRESSIVE WITH SHORT WAVE ENERGY THAN THE ECMWF. OTHERWISE TOWARD
THE END OF THE EXTENDED FORECAST MODELS DO MOVE THE UPPER LOW OVER
THE SW U.S. TO THE GREAT LAKES REGION. THIS MAY BRING A BIT MORE
ENERGY TO AR. TEMPERATURES WILL BE ABOVE NORMAL VALUES EXCEPT IN
THOSE AREAS THAT MAY RECEIVE RAIN FALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     71  35  63  44 /  80  10   0   0
CAMDEN AR         74  36  70  45 /  80  10   0   0
HARRISON AR       59  32  65  43 /  80   0   0   0
HOT SPRINGS AR    72  36  67  45 /  80  10   0   0
LITTLE ROCK   AR  73  37  67  45 /  80  10   0   0
MONTICELLO AR     74  37  67  44 /  90  10   0   0
MOUNT IDA AR      69  33  67  44 /  80   0   0   0
MOUNTAIN HOME AR  62  33  65  43 /  80   0   0   0
NEWPORT AR        72  35  62  44 /  80  10   0   0
PINE BLUFF AR     74  38  66  44 /  80  10   0   0
RUSSELLVILLE AR   67  32  68  42 /  80   0   0   0
SEARCY AR         72  35  64  41 /  80  10   0   0
STUTTGART AR      73  38  64  45 /  80  10   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...63 / LONG TERM...59
Hazardous weather outlook, Apr 4, 5:00 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON APR 4 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM AND COLD FRONT WILL PUSH THROUGH ARKANSAS TODAY AND
BRING SHOWERS AND THUNDERSTORMS. ISOLATED SEVERE STORMS ARE
POSSIBLE OVER MUCH OF THE STATE...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE...ESPECIALLY THIS AFTERNOON OVER SOUTHEAST ARKANSAS WHERE
ADDITIONAL INSTABILITY WILL BE SEEN AS DAYTIME HEATING
DESTABILIZES THE ATMOSPHERE.

GUSTY SOUTH TO SOUTHWEST WINDS AT 20 TO 30 MPH ARE EXPECTED AHEAD
OF THE COLD FRONT...WITH GUSTS AROUND 30 TO 35 MPH. A LAKE WIND
ADVISORY WILL BE IN EFFECT MUCH OF ARKANSAS TODAY. GUSTY SOUTHWEST
WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...WITH WIND
SPEEDS FROM 10 TO 25 MPH WITH ISOLATED HIGHER GUSTS.

EARLY TONIGHT THE COLD FRONT WILL PUSH OUT OF ARKANSAS AND TAKE
THE RAIN WITH IT. MUCH COOLER AIR WILL FILTER IN BEHIND THE FRONT
AND LOWER TEMPERATURES TO THE 30S STATEWIDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE NEXT CHANCE OF RAIN WILL MAINLY BE IN THE AFTERNOON TO EVENING
ON THURSDAY THROUGH SUNDAY...BUT THE THREAT OF ANY SEVERE STORMS
WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED LATER TODAY TO THE EVENING FOR
SOUTHERN PARTS OF THE STATE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Local storm report, Apr 4, 6:59 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
659 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     TSTM WND DMG     MARSHALL                35.91N 92.64W
04/04/2011                   SEARCY             AR   LAW ENFORCEMENT

            MULTIPLE TREES HAVE FALLEN ALONG HWY 5. PEA TO DIME SIZE
            HAIL IS ALSO FALLING.

&&

227
Special weather statement, Apr 4, 7:33 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 AM CDT MON APR 4 2011

ARZ025-033-034-044>047-041320-
JACKSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-PULASKI AR-WHITE
AR-WOODRUFF AR-
733 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...WOODRUFF...
PRAIRIE...CENTRAL LONOKE...SOUTHEASTERN PULASKI...NORTHWESTERN MONROE
AND SOUTHEASTERN JACKSON COUNTIES UNTIL 815 AM CDT...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
MCFADDEN TO 6 MILES WEST OF FOURMILE CORNER TO 2 MILES NORTH OF
WABBEL...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LONOKE...             HAZEN...              TOLTEC MOUNDS SP...
  SISEMORE...           PRAIRIE CENTER...     PEPPERS LANDING...
  PATTERSON...          PARKERS CORNER...     MCFADDEN...
  MCCRORY...            MCCREANOR...          KEO...
  HUNTER...             HALLSVILLE...         GEORGETOWN...
  FREDONIA (BISCOE)...  ESTES...              DES ARC...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 173 AND 217.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3500 9106 3500 9114 3493 9114 3468 9145
      3459 9218 3543 9116 3545 9103 3502 9104
TIME...MOT...LOC 1233Z 262DEG 31KT 3538 9111 3496 9163
          3467 9198

51
Local storm report, Apr 4, 7:42 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
742 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     LESLIE                  35.83N 92.56W
04/04/2011                   SEARCY             AR   PUBLIC

            SEVERAL TREES WERE BLOWN OVER ACROSS ROADS IN THE TOWN.

0720 AM     HAIL             LESLIE                  35.83N 92.56W
04/04/2011  E1.00 INCH       SEARCY             AR   PUBLIC

&&

227
Local storm report, Apr 4, 7:43 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     CHEROKEE VILLAGE        36.31N 91.53W
04/04/2011                   SHARP              AR   LAW ENFORCEMENT

            SEVERAL POWER POLES BLOWN DOWN

&&

BJS
Local storm report, Apr 4, 7:56 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
756 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     3 W CENTERVILLE         35.12N 93.22W
04/04/2011                   YELL               AR   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES HAVE BEEN BLOWN DOWN ALONG
            HWY 154.

&&

227
Local storm report, Apr 4, 9:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
904 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND DMG     2 NW DELIGHT            34.05N 93.53W
04/04/2011                   PIKE               AR   PUBLIC

            MULTIPLE TREES DOWN ALONG SEVERAL ROADS JUST OUTSIDE OF
            STELLTOWN.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:12 AM CDTSpecial Weather StatementLZKMontgomery, Polk43 min
Apr 4, 3:26 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott49 min
Apr 4, 4:02 AM CDTSpecial Weather StatementLZKGarland43 min
Apr 4, 4:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren39 min
Apr 4, 4:46 AM CDTSevere Thunderstorm WarningLZKConway, Pope29 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell26 min
Apr 4, 5:34 AM CDTSpecial Weather StatementLZKConway, Faulkner, Perry46 min
Apr 4, 5:49 AM CDTSpecial Weather StatementLZKMarion46 min
Apr 4, 6:17 AM CDTSpecial Weather StatementLZKHot Spring, Pulaski, Saline83 min
Apr 4, 6:18 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Johnson, Marion, Newton and 4 more42 min
Apr 4, 6:53 AM CDTSpecial Weather StatementLZKBaxter, Fulton, Izard, Sharp57 min
Apr 4, 6:57 AM CDTSevere Thunderstorm WarningLZKBaxter, Searcy, Stone, Van Buren33 min
Apr 4, 7:05 AM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone55 min
Apr 4, 7:29 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell46 min
Apr 4, 7:33 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Woodruff47 min
Apr 4, 8:24 AM CDTAreal Flood AdvisoryLZKBaxter, Marion, Searcy, Stone2 hr
Apr 4, 8:35 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike25 min
Apr 4, 8:55 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Ouachita35 min
Apr 4, 8:58 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike32 min
Apr 4, 9:26 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Drew and 8 more49 min
Apr 4, 9:32 AM CDTAreal Flood AdvisoryLZKLonoke, Pulaski118 min
Apr 4, 10:00 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Ouachita45 min
Apr 4, 10:09 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 5 more36 min
Apr 4, 10:41 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe and 1 more34 min
Apr 4, 10:45 AM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew45 min
Apr 4, 11:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Monroe34 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.